# SDR FDEA201909072129

- Difficulty date: September 7, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE STRINGER AT XOS 667 FOUND CRACK. RIGHT WING - FIXED LEADING EDGE CRACKED STRINGER AT XOS 667 REPAIR CARRIED OUT AS PER SRM 57-40-03-2R FIGURE 202 REPAIR 2. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
